# SDR AALA202307076766

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 27,446 hours, 11,043 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAV DOOR DIFFICULT TO OPEN AND CLOSE DURING FLIGHT. ADJUSTED AND LUBED LATCH ASSEMBLY.
